# SDR 2001F00682

- Difficulty date: November 13, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N742SA
- Make and model: Boeing 747230B
- Aircraft serial: 22669
- System (JASC): 2720 · Rudder Control System
- Part: Controller
- Part number: 60B800318
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, APPROXIMATELY AT 150 KNOTS SIGNIFICANT RIGHT RUDDER NEEDED TO MAINTAIN CONTROL.  DURING CRUISE AFTER 1 HOUR OF FLIGHT, RUDDER RATION LIGHT BLINKED FOR ABOUT 15 MINUTES THEN WENT OUT.  REMOVED AND REPLACED YAW DAMPER COMPUTER FOR PRECAUTIONARY COMPLETED UPPER AND LOWER YAW DAMPER COMPUTER INSTALLATION BYTE TEST PER MM 22-16-02 PAGE 401.  ACCOMPLISHED YAW DAMPER CONFIDENCE OPERATIONAL TEST.  REMOVED AND REPLACED RUDDER RATIO CONTROLLER IAW 27-21-12.  (M)
